Graphs and Combinatorics

, Volume 26, Issue 1, pp 1–30 | Cite as

Rainbow Generalizations of Ramsey Theory: A Survey

  • Shinya Fujita
  • Colton Magnant
  • Kenta Ozeki


In this work, we collect Ramsey-type results concerning rainbow edge colorings of graphs.


Edge-coloring Ramsey theory Rainbow Heterochromatic Multicolored Anti-Ramsey 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ahlswede R., Cai N., Zhang Z.: Rich colorings with local constraints. J. Combin. Inform. Syst. Sci. 17(3–4), 203–216 (1992)MathSciNetGoogle Scholar
  2. 2.
    Albert, M., Frieze, A., Reed, B.: Comments on: “Multicoloured Hamilton cycles” [Electron. J. Combin. 2 (1995), Research Paper 10, 13 pp. (electronic); MR1327570 (96b:05058)]. Electron. J. Combin., 2:Research Paper 10, Comment 1, 1 HTML document (electronic) (1995)Google Scholar
  3. 3.
    Alon N.: On a conjecture of Erdős, Simonovits, and Sós concerning anti-Ramsey theorems. J. Graph Theory 7(1), 91–94 (1983)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Alon N., Caro Y., Tuza Z.: Sub-Ramsey numbers for arithmetic progressions. Graphs Combin. 5(4), 307–314 (1989)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Alon N., Jiang T., Miller Z., Pritikin D.: Properly colored subgraphs and rainbow subgraphs in edge-colorings with local constraints. Random Struct. Algorithms 23(4), 409–433 (2003)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Alon, N., Krech, A., Szabó, T.: Turán’s theorem in the hypercube. SIAM J. Discret. Math. 21(1):66–72 (2007) (electronic)Google Scholar
  7. 7.
    Alon, N., Lefmann, H., Rödl, V.: On an anti-Ramsey type result. In: Sets, Graphs and Numbers (Budapest, 1991), Colloq. Math. Soc. János Bolyai, vol. 60, pp. 9–22. North-Holland, Amsterdam (1992)Google Scholar
  8. 8.
    Alspach B., Gerson M., Hahn G., Hell P.: On sub-Ramsey numbers. Ars Combin. 22, 199–206 (1986)MATHMathSciNetGoogle Scholar
  9. 9.
    Axenovich M.: A generalized Ramsey problem. Discret. Math. 222(1–3), 247–249 (2000)MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Axenovich, M., Choi, J.: On colorings avoiding a rainbow cycle and a fixed monochromatic subgraph. ManuscriptGoogle Scholar
  11. 11.
    Axenovich, M., Fon-Der-Flaass, D.: On rainbow arithmetic progressions. Electron. J. Combin. 11(1):Research Paper 1, 7 (2004) (electronic)Google Scholar
  12. 12.
    Axenovich M., Füredi Z., Mubayi D.: On generalized Ramsey theory: the bipartite case. J. Combin. Theory Ser. B 79(1), 66–86 (2000)MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Axenovich M., Harborth H., Kemnitz A., Möller M., Schiermeyer I.: Rainbows in the hypercube. Graphs Combin. 23(2), 123–133 (2007)MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Axenovich M., Iverson P.: Edge-colorings avoiding rainbow and monochromatic subgraphs. Discret. Math. 308(20), 4710–4723 (2008)MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Axenovich M., Jamison R.E.: Canonical pattern Ramsey numbers. Graphs Combin. 21(2), 145–160 (2005)MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Axenovich M., Jiang T.: Anti-Ramsey numbers for small complete bipartite graphs. Ars Combin. 73, 311–318 (2004)MATHMathSciNetGoogle Scholar
  17. 17.
    Axenovich M., Jiang T., Kündgen A.: Bipartite anti-Ramsey numbers of cycles. J. Graph Theory 47(1), 9–28 (2004)MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Axenovich, M., Jiang, T., Tuza,Z.: Local anti-Ramsey numbers of graphs. Combin. Probab. Comput. 12(5–6):495–511 (2003). Special issue on Ramsey theoryGoogle Scholar
  19. 19.
    Axenovich M., Kündgen A.: On a generalized anti-Ramsey problem. Combinatorica 21(3), 335–349 (2001)MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Axenovich M., Martin R.: Sub-Ramsey numbers for arithmetic progressions. Graphs Combin. 22(3), 297–309 (2006)MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Balandraud É.: Coloured solutions of equations in finite groups. J. Combin. Theory Ser. A 114(5), 854–866 (2007)MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    Balister P.N., Gyárfás A., Lehel J., Schelp R.H.: Mono-multi bipartite Ramsey numbers, designs, and matrices. J. Combin. Theory Ser. A 113(1), 101–112 (2006)MATHCrossRefMathSciNetGoogle Scholar
  23. 23.
    Ball R.N., Pultr A., Vojtěchovský P.: Colored graphs without colorful cycles. Combinatorica 27(4), 407–427 (2007)MATHCrossRefMathSciNetGoogle Scholar
  24. 24.
    Bialostocki, A., Dierker, P., Voxman, W.: Either a graph or its complement is connected: a continuing saga. ManuscriptGoogle Scholar
  25. 25.
    Bialostocki A., Voxman W.: Generalizations of some Ramsey-type theorems for matchings. Discret. Math. 239(1-3), 101–107 (2001)MATHCrossRefMathSciNetGoogle Scholar
  26. 26.
    Bialostocki A., Voxman W.: On monochromatic-rainbow generalizations of two Ramsey type theorems. Ars Combin. 68, 131–142 (2003)MATHMathSciNetGoogle Scholar
  27. 27.
    Blokhuis A., Faudree R., Gyárfás A., Ruszinkó M.: Anti-Ramsey colorings in several rounds. J. Combin. Theory Ser. B 82(1), 1–18 (2001)MATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    Burr, S.A.: Either a graph or its complement contains a spanning broom. ManuscriptGoogle Scholar
  29. 29.
    Burr S.A., Erdős P., Graham R.L., Sós V.T.: Maximal anti-Ramsey graphs and the strong chromatic number. J. Graph Theory 13(3), 263–282 (1989)MATHCrossRefMathSciNetGoogle Scholar
  30. 30.
    Cameron K., Edmonds J.: Lambda composition. J. Graph Theory 26(1), 9–16 (1997)MATHCrossRefMathSciNetGoogle Scholar
  31. 31.
    Cameron K., Edmonds J., Lovász L.: A note on perfect graphs. Period. Math. Hung. 17(3), 173–175 (1986)MATHCrossRefGoogle Scholar
  32. 32.
    Chartrand, G., Lesniak, L.: Graphs & Digraphs, 4th edn. Chapman & Hall/CRC, Boca Raton (2005)MATHGoogle Scholar
  33. 33.
    Chartrand, G., Zhang, P.: Chromatic Graph Theory. Chapman & Hall/CRC, Boca Raton (2009)MATHGoogle Scholar
  34. 34.
    Chen, H., Li, X.: Long heterochromatic paths in heterochromatic triangle free graphs. ManuscriptGoogle Scholar
  35. 35.
    Chen, H., Li, X., Tu, J.: Complete solution for the rainbow number of matchings. arXiv:math.CO/0611490Google Scholar
  36. 36.
    Chudnovsky M., Robertson N., Seymour P., Thomas R.: The strong perfect graph theorem. Ann. Math. (2) 164(1), 51–229 (2006)MATHCrossRefMathSciNetGoogle Scholar
  37. 37.
    Chung F.R.K., Graham R.L.: Edge-colored complete graphs with precisely colored subgraphs. Combinatorica 3(3–4), 315–324 (1983)MATHCrossRefMathSciNetGoogle Scholar
  38. 38.
    Erdős, P.: Solved and unsolved problems in combinatorics and combinatorial number theory. In: Proceedings of the Twelfth Southeastern Conference on Combinatorics, Graph Theory and Computing, Vol. I (Baton Rouge, La., 1981), vol. 32, pp. 49–62 (1981)Google Scholar
  39. 39.
    Erdős P., Fowler T.: Finding large p-colored diameter two subgraphs. Graphs Combin. 15(1), 21–27 (1999)MathSciNetGoogle Scholar
  40. 40.
    Erdős, P., Gallai, T.: On maximal paths and circuits of graphs. Acta Math. Acad. Sci. Hung. 10: 337–356 (1959) (unbound insert)Google Scholar
  41. 41.
    Erdős P., Gyárfás A.: A variant of the classical Ramsey problem. Combinatorica 17(4), 459–467 (1997)CrossRefMathSciNetGoogle Scholar
  42. 42.
    Erdős P., Rado R.: A combinatorial theorem. J. Lond. Math. Soc. 25, 249–255 (1950)CrossRefGoogle Scholar
  43. 43.
    Erdős P., Rado R.: Combinatorial theorems on classifications of subsets of a given set. Proc. Lond. Math. Soc. (3) 2, 417–439 (1952)CrossRefGoogle Scholar
  44. 44.
    Erdős P., Simonovits M.: A limit theorem in graph theory. Stud. Sci. Math. Hungar 1, 51–57 (1966)Google Scholar
  45. 45.
    Erdős, P., Simonovits, M., Sós, V.T.: Anti-Ramsey theorems. In: Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erdős on his 60th birthday), vol. II, pp. 633–643. Colloq. Math. Soc. János Bolyai, vol. 10. North-Holland, Amsterdam (1975)Google Scholar
  46. 46.
    Erdős, P., Spencer, J.: Probabilistic methods in combinatorics, vol. 17. Probability and Mathematical Statistics. Academic Press (A subsidiary of Harcourt Brace Jovanovich, Publishers), New York-London (1974)Google Scholar
  47. 47.
    Eroh L.: Constrained Ramsey numbers of matchings. J. Combin. Math. Combin. Comput. 51, 175–190 (2004)MATHMathSciNetGoogle Scholar
  48. 48.
    Eroh L.: Rainbow Ramsey numbers of stars and matchings. Bull. Inst. Combin. Appl. 40, 91–99 (2004)MATHMathSciNetGoogle Scholar
  49. 49.
    Eroh L., Oellermann O.R.: Bipartite rainbow Ramsey numbers. Discret. Math. 277(1–3), 57–72 (2004)MATHCrossRefMathSciNetGoogle Scholar
  50. 50.
    Faudree, R.J., Gould,R., Jacobson, M., Magnant, C.: On gallai-Ramsey numbers. ManuscriptGoogle Scholar
  51. 51.
    Fraisse, P., Hahn, G., Sotteau, D.: Star sub-Ramsey numbers. In: Combinatorial Design Theory. North-Holland Math. Stud., vol. 149, pp. 153–163. North-Holland, Amsterdam (1987)Google Scholar
  52. 52.
    Frieze A., Reed B.: Polychromatic Hamilton cycles. Discret. Math. 118(1-3), 69–74 (1993)MATHCrossRefMathSciNetGoogle Scholar
  53. 53.
    Fujita, S., Kaneko, A., Schiermeyer, I., Suzuki, K.: A rainbow k-matching in the complete graph with r colors. Electron. J. Combin. 16(1):Research Paper 51 (2009) (electronic)Google Scholar
  54. 54.
    Fujita, S., Magnant, C.: Extensions of rainbow Ramsey results. ManuscriptGoogle Scholar
  55. 55.
    Fujita, S., Magnant, C.: Gallai-Ramsey numbers for cycles. ManuscriptGoogle Scholar
  56. 56.
    Fujita, S., Kaneko, A., Saito, A., Schiermeyer, I., Suzuki, K.: ManuscriptGoogle Scholar
  57. 57.
    Füredi Z.: An upper bound on Zarankiewicz’ problem. Combin. Probab. Comput. 5(1), 29–33 (1996)MATHCrossRefMathSciNetGoogle Scholar
  58. 58.
    Gallai T.: Transitiv orientierbare Graphen. Acta Math. Acad. Sci. Hungar 18, 25–66 (1967)MATHCrossRefMathSciNetGoogle Scholar
  59. 59.
    Galvin F.: Advanced problem number 6034. Am. Math. Mon. 82, 529 (1975)MathSciNetGoogle Scholar
  60. 60.
    Gorgol I.: Rainbow numbers for cycles with pendant edges. Graphs Combin. 24(4), 327–331 (2008)MATHCrossRefMathSciNetGoogle Scholar
  61. 61.
    Gorgol, I., Łazuka, E.: Rainbow numbers for certain graphs. In: Fifth Cracow Conference on Graph Theory USTRON ’06. Electron. Notes Discrete Math., vol. 24, pp. 77–79. Elsevier, Amsterdam, (2006) (electronic)Google Scholar
  62. 62.
    Gyárfás, A.: Fruit salad. Electron. J. Combin. 4(1):Research Paper 8, 8 pp. (1997) (electronic)Google Scholar
  63. 63.
    Gyárfás A., Lehel J., Nešetřil J., Rödl V., Schelp R.H., Tuza Zs.: Local k-colorings of graphs and hypergraphs. J. Combin. Theory Ser. B 43(2), 127–139 (1987)MATHCrossRefMathSciNetGoogle Scholar
  64. 64.
    Gyárfás A., Lehel J., Schelp R.H.: Finding a monochromatic subgraph or a rainbow path. J. Graph Theory 54(1), 1–12 (2007)MATHCrossRefMathSciNetGoogle Scholar
  65. 65.
    Gyárfás A., Lehel J., Schelp R.H., Tuza Zs.: Ramsey numbers for local colorings. Graphs Combin. 3(3), 267–277 (1987)MATHCrossRefMathSciNetGoogle Scholar
  66. 66.
    Gyárfás, A., Sárközy, G., Sebő, A., Selkow, S.: Ramsey-type results for gallai colorings. ManuscriptGoogle Scholar
  67. 67.
    Gyárfás A., Simonyi G.: Edge colorings of complete graphs without tricolored triangles. J. Graph Theory 46(3), 211–216 (2004)MATHCrossRefMathSciNetGoogle Scholar
  68. 68.
    Hahn G.: More star sub-Ramsey numbers. Discret. Math. 34(2), 131–139 (1981)MATHCrossRefGoogle Scholar
  69. 69.
    Hahn G., Thomassen C.: Path and cycle sub-Ramsey numbers and an edge-colouring conjecture. Discret. Math. 62(1), 29–33 (1986)MATHCrossRefMathSciNetGoogle Scholar
  70. 70.
    Harborth, H., Kemnitz, A., Krause,S.: ManuscriptGoogle Scholar
  71. 71.
    Haxell P.E., Kohayakawa Y.: On an anti-Ramsey property of Ramanujan graphs. Random Struct. Algorithms 6(4), 417–431 (1995)MATHCrossRefMathSciNetGoogle Scholar
  72. 72.
    Hell P., Montellano-Ballesteros J.J.: Polychromatic cliques. Discret. Math. 285(1–3), 319–322 (2004)MATHCrossRefMathSciNetGoogle Scholar
  73. 73.
    Jamison R.E., Jiang T., Ling A.C.H.: Constrained Ramsey numbers of graphs. J. Graph Theory 42(1), 1–16 (2003)MATHCrossRefMathSciNetGoogle Scholar
  74. 74.
    Jamison R.E., West D.B.: On pattern Ramsey numbers of graphs. Graphs Combin. 20(3), 333–339 (2004)MATHCrossRefMathSciNetGoogle Scholar
  75. 75.
    Jiang T.: Anti-Ramsey numbers of subdivided graphs. J. Combin. Theory Ser. B 85(2), 361–366 (2002)MATHCrossRefMathSciNetGoogle Scholar
  76. 76.
    Jiang T.: Edge-colorings with no large polychromatic stars. Graphs Combin. 18(2), 303–308 (2002)MATHCrossRefMathSciNetGoogle Scholar
  77. 77.
    Jiang T., Mubayi D.: New upper bounds for a canonical Ramsey problem. Combinatorica 20(1), 141–146 (2000)MATHCrossRefMathSciNetGoogle Scholar
  78. 78.
    Jiang T., Pikhurko O.: Anti-Ramsey numbers of doubly edge-critical graphs. J. Graph Theory 61(3), 210–218 (2009)MATHCrossRefMathSciNetGoogle Scholar
  79. 79.
    Jiang, T., Schiermeyer, I., West, D.B.: The Erdős-Simonovits-Sós conjecture for k ≤  7. ManuscriptGoogle Scholar
  80. 80.
    Jiang, T., West, D.B.: Edge-colorings of complete graphs that avoid polychromatic trees. In: The Ninth Quadrennial International Conference on Graph Theory, Combinatorics, Algorithms and Applications. Electron. Notes Discrete Math., pp. 10. Elsevier, Amsterdam (2002) (electronic)Google Scholar
  81. 81.
    Jiang, T., West, D.B.: On the Erdős–Simonovits-Sós conjecture about the anti-Ramsey number of a cycle. Combin. Probab. Comput. 12(5–6):585–598 (2003) (Special issue on Ramsey theory)Google Scholar
  82. 82.
    Jin, Z., Li, X: Anti-Ramsey numbers for graphs with independent cycles. Electron. J. Combin. 16:Research Paper 85 (2009)Google Scholar
  83. 83.
    Jungić V., Král D., Škrekovski R.: Colorings of plane graphs with no rainbow faces. Combinatorica 26(2), 169–182 (2006)MATHCrossRefMathSciNetGoogle Scholar
  84. 84.
    Jungić, V., Licht, J., Mahdian, M., Nešetřil, J., Radoičić, R.: Rainbow arithmetic progressions and anti-Ramsey results. Combin. Probab. Comput., 12(5-6):599–620, 2003. Special issue on Ramsey theoryGoogle Scholar
  85. 85.
    Jungić, V., Nešetřil, J., Radoičić, R.: Rainbow Ramsey theory. Integers 5(2):A9, 13 (electronic), (2005)Google Scholar
  86. 86.
    Jungić, V., Radoičić, R.: Rainbow 3-term arithmetic progressions. Integers 3:A18, 8 (electronic), (2005)Google Scholar
  87. 87.
    Kano M., Li X: Monochromatic and heterochromatic subgraphs in edge-colored graphs—a survey. Graphs Combin. 24(4), 237–263 (2008)MATHCrossRefMathSciNetGoogle Scholar
  88. 88.
    Körner J., Simonyi G.: Trifference. Stud. Sci. Math. Hung. 30(1–2), 95–103 (1995)MATHGoogle Scholar
  89. 89.
    Kündgen A., Pelsmajer M.J.: Nonrepetitive colorings of graphs of bounded tree-width. Discret. Math. 308(19), 4473–4478 (2008)MATHCrossRefGoogle Scholar
  90. 90.
    Lefmann H., Rödl V.: On canonical Ramsey numbers for complete graphs versus paths. J. Combin. Theory Ser. B 58(1), 1–13 (1993)MATHCrossRefMathSciNetGoogle Scholar
  91. 91.
    Lefmann H., Rödl V.: On Erdős-Rado numbers. Combinatorica 15(1), 85–104 (1995)MATHCrossRefMathSciNetGoogle Scholar
  92. 92.
    Lefmann H., Rödl V., Wysocka B.: Multicolored subsets in colored hypergraphs. J. Combin. Theory Ser. A 74(2), 209–248 (1996)MATHCrossRefMathSciNetGoogle Scholar
  93. 93.
    Li, X., Xu, Z.: Rainbow number of matchings in regular bipartite graphs. arXiv:math.CO/0711.2846Google Scholar
  94. 94.
    Li, X., Tu, J., Jin, Z.: Bipartite rainbow numbers of matchings. Discret. Math. 309(8):2575–2578 (2009)MATHCrossRefMathSciNetGoogle Scholar
  95. 95.
    Lovász L.: Normal hypergraphs and the perfect graph conjecture. Discret. Math. 2(3), 253–267 (1972)MATHCrossRefGoogle Scholar
  96. 96.
    Manoussakis Y., Spyratos M., Tuza Zs., Voigt M.: Minimal colorings for properly colored subgraphs. Graphs Combin. 12(4), 345–360 (1996)MATHCrossRefMathSciNetGoogle Scholar
  97. 97.
    Montellano-Ballesteros J.J.: An anti-Ramsey theorem on edge-cuts. Discuss. Math. Graph Theory 26(1), 19–21 (2006)MATHMathSciNetGoogle Scholar
  98. 98.
    Montellano-Ballesteros J.J.: On totally multicolored stars. J. Graph Theory 51(3), 225–243 (2006)MATHCrossRefMathSciNetGoogle Scholar
  99. 99.
    Montellano-Ballesteros, J.J., Neumann-Lara,V.: Totally multicoloured cycles. In: 6th International Conference on Graph Theory (Marseille, 2000). Electron. Notes Discrete Math., vol. 5, p 4 (electronic). Elsevier, Amsterdam (2000)Google Scholar
  100. 100.
    Montellano-Ballesteros J.J., Neumann-Lara V.: An anti-Ramsey theorem. Combinatorica 22(3), 445–449 (2002)MATHCrossRefMathSciNetGoogle Scholar
  101. 101.
    Montellano-Ballesteros J.J., Neumann-Lara V.: A linear heterochromatic number of graphs. Graphs Combin. 19(4), 533–536 (2003)MATHCrossRefMathSciNetGoogle Scholar
  102. 102.
    Montellano-Ballesteros J.J., Neumann-Lara V.: An anti-Ramsey theorem on cycles. Graphs Combin. 21(3), 343–354 (2005)MATHCrossRefMathSciNetGoogle Scholar
  103. 103.
    Montellano-Ballesteros J.J., Neumann-Lara V., Rivera-Campo E.: On a heterochromatic number for hypercubes. Discret. Math. 308(16), 3441–3448 (2008)MATHCrossRefMathSciNetGoogle Scholar
  104. 104.
    Mubayi D.: Edge-coloring cliques with three colors on all 4-cliques. Combinatorica 18(2), 293–296 (1998)MATHCrossRefMathSciNetGoogle Scholar
  105. 105.
    Mubayi, D., West, D.B.: On restricted edge-colorings of bicliques. Discrete Math. 257(2–3):513–529, 2002. Kleitman and combinatorics: a celebration (Cambridge, MA, 1999)Google Scholar
  106. 106.
    Pula, K.: Gallai multigraphs. ManuscriptGoogle Scholar
  107. 107.
    Radziszowski, S.P.: Small Ramsey numbers. Electron. J. Combin. 1 Dyn Surv 1, 30 (electronic), (1994)Google Scholar
  108. 108.
    Ramamurthi, R., West, D.B.: Maximum face-constrained coloring of plane graphs. In: The Ninth Quadrennial International Conference on Graph Theory, Combinatorics, Algorithms and Applications. Electron. Notes Discrete Math., vol. 11, p. 8 (electronic). Elsevier, Amsterdam (2002)Google Scholar
  109. 109.
    Ramsey F.P.: On a problem of formal logic. Proc. Lond. Math. Soc. 30, 264–286 (1930)CrossRefGoogle Scholar
  110. 110.
    Rödl V.: On Ramsey families of sets. Graphs Combin. 6(2), 187–195 (1990)MATHCrossRefMathSciNetGoogle Scholar
  111. 111.
    Sárközy G.N., Selkow S.: On an anti-Ramsey problem of Burr, Erdős, Graham, and T Sós. J. Graph Theory 52(2), 147–156 (2006)MATHCrossRefMathSciNetGoogle Scholar
  112. 112.
    Schiermeyer I.: Rainbow numbers for matchings and complete graphs. Discret. Math. 286(1–2), 157–162 (2004)MATHCrossRefMathSciNetGoogle Scholar
  113. 113.
    Schiermeyer, I.: Rainbow colourings. 2007. Invited papers from RIMS, Kyoto UniversityGoogle Scholar
  114. 114.
    Serra,O.: Some Ramsey and anti-Ramsey results in finite groups. In: 6th Czech-Slovak International Symposium on Combinatorics, Graph Theory, Algorithms and Applications. Electron. Notes Discrete Math., vol 28, pp 437–444. Elsevier, Amsterdam (2007)Google Scholar
  115. 115.
    Simonovits M., Sós V.T.: On restricted colourings of K n. Combinatorica 4(1), 101–110 (1984)MATHCrossRefMathSciNetGoogle Scholar
  116. 116.
    Turán P.: Eine Extremalaufgabe aus der Graphentheorie. Mat. Fiz. Lapok 48, 436–452 (1941)MATHMathSciNetGoogle Scholar

Copyright information

© Springer 2010

Authors and Affiliations

  1. 1.Department of MathematicsGunma National College of TechnologyMaebashiJapan
  2. 2.Department of MathematicsLehigh UniversityW. BethlehemUSA
  3. 3.Department of MathematicsKeio UniversityKohoku-kuJapan

Personalised recommendations